Model conversions of uncertain linear systems using a scaling and squaring geometric series method

Leang S. Shieh, Jingfong Gu, Jason S.H. Tsai

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

This paper proposes a scaling and squaring geometric series method along with the inverse-geometric series method for finding discrete-time (continuous-time) structured uncertain linear models from continuous-time (discrete-time) structured uncertain linear systems. The above methods allow the use of well-developed theorems and algorithms in the discrete-time (continuous-time) domain to indirectly solve the continuous-time (discretetime) domain problems. Moreover, these methods enhance the flexibility in modeling and control of a hybrid composite system. It has been shown that the commonly used bilinear approximation model is a specific class of the proposed geometric series model.

Original languageEnglish
Pages (from-to)445-463
Number of pages19
JournalCircuits, Systems, and Signal Processing
Volume14
Issue number4
DOIs
Publication statusPublished - 1995 Jul 1

All Science Journal Classification (ASJC) codes

  • Signal Processing
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Model conversions of uncertain linear systems using a scaling and squaring geometric series method'. Together they form a unique fingerprint.

  • Cite this